Beginning in 2010, the Japan Journal of Industrial and Applied Mathematics will be published by Springer, and current issues will no longer be available in Euclid. Euclid Prime subscribers may enjoy complimentary access to pre-2010 archival content.
For information, please see the Springer JJIAM Web page.
Volume 24, Number 2
Publication Date: June 2007
On the Finite Difference Approximation for a Parabolic Blow-Up Problem
C.-H. Cho, S. Hamada and H. Okamoto; 131-160
On the Quintic Nonlinear Schrödinger Equation Created by the Vibrations of a Square Plate on a Weakly Nonlinear Elastic Foundation and the Stability of the Uniform Solution
Ben T. Nohara and Akio Arimoto; 161-179
Modeling of Quality Parameter Values for Improving Meshes
O. Egorova, M. Savchenko, I. Hagiwara and V. Savchenko; 181-195
On Testing Hypothesis of Fuzzy Sample Mean
Berlin Wu and Shu-Kwang Chang; 197-209
Asymptotic Analysis of the Model for Distribution of High-Tax Payers
Hiroshi Yamamoto, Toshiya Ohtsuki, Akihiro Fujihara, Satoshi Tanimoto, Keizo Yamamoto and Sasuke Miyazima; 211-218